# SDR AALA202509299837

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 41,726 hours, 8,420 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 F/A FLASHLIGHT FAILED BATTERY TEST. MAINTENANCE REPLACED L4 F/A FLASHLIGHT BATTERY. REF AMM 25-65-00.
